# SDR HEEA083710

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062107
- Part serial: HR816
- Condition: Worn
- Location: Cyclic
- Part time: 2,390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC SERVO BEARING ON AFT END OF SERVO IS WORN.
